Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4821
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPusat, Dilek-
dc.date.accessioned2017-02-09T11:52:16Z-
dc.date.available2017-02-09T11:52:16Z-
dc.date.issued2012-
dc.identifier.citationPusat, D. (2012). Completely cotorsion modules. Comptes Rendus de L'Academie Bulgare des Sciences, 65(1), 11-18.en_US
dc.identifier.issn1310-1331-
dc.identifier.urihttp://hdl.handle.net/11147/4821-
dc.description.abstractWe show that any finitely generated projective cotorsion left module over a ring of left pure global dimension at most 1 is a direct sum of indecomposable direct summands. We deduce that such a ring is left cotorsion and semiperfect if and only if its left cotorsion envelope is finitely presented. Some extensions of this result are also discussed.en_US
dc.description.sponsorshipTÜBİTAKen_US
dc.language.isoenen_US
dc.publisherPublishing House of the Bulgarian Academy of Sciencesen_US
dc.relation.ispartofComptes Rendus de L'Academie Bulgare des Sciencesen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectCotorsion envelopesen_US
dc.subjectFlat coversen_US
dc.subjectHereditary ringsen_US
dc.subjectPure-injective modulesen_US
dc.subjectSemilocal ringsen_US
dc.titleCompletely cotorsion modulesen_US
dc.typeArticleen_US
dc.institutionauthorPusat, Dilek-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume65en_US
dc.identifier.issue1en_US
dc.identifier.startpage11en_US
dc.identifier.endpage18en_US
dc.identifier.wosWOS:000300855100002en_US
dc.identifier.scopus2-s2.0-84856672703en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.wosqualityQ4-
dc.identifier.scopusqualityQ2-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.languageiso639-1en-
item.fulltextWith Fulltext-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
4821.pdfMakale128.39 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

Page view(s)

98
checked on Apr 15, 2024

Download(s)

50
checked on Apr 15, 2024

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.